Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 32, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 18, 2019, 5:39 AM CDT for Tom Green County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2019, 5:39 AM CDT (10:39 UTC)
- Expired
- May 18, 2019, 6:30 AM CDT
- In force
- 51 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Tom Green County, TX
The radar
The San Angelo radar (KSJT), 14 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 2:20 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 706 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 2606 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
036
WFUS54 KSJT 181039
TORSJT
TXC451-181130-
/O.NEW.KSJT.TO.W.0032.190518T1039Z-190518T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
539 AM CDT Sat May 18 2019
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
Northeastern Tom Green County in west central Texas...
* Until 630 AM CDT.
* At 539 AM CDT, a severe thunderstorm capable of producing a tornado
was located over San Angelo, moving northeast at 25 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
San Angelo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3142 10045 3145 10048 3162 10039 3147 10027
TIME...MOT...LOC 1039Z 242DEG 20KT 3145 10044
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
SK3 follow-up statements
521
WWUS54 KSJT 181051
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
551 AM CDT Sat May 18 2019
TXC451-181130-
/O.CON.KSJT.TO.W.0032.000000T0000Z-190518T1130Z/
Tom Green TX-
551 AM CDT Sat May 18 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR
NORTHEASTERN TOM GREEN COUNTY...
At 550 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Goodfellow Air Force Base, or near San Angelo,
moving northeast at 25 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
San Angelo.
#
#
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3145 10040 3150 10046 3162 10039 3149 10029
TIME...MOT...LOC 1050Z 242DEG 20KT 3148 10037
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
SK445
WWUS54 KSJT 181115
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
615 AM CDT Sat May 18 2019
TXC451-181130-
/O.CON.KSJT.TO.W.0032.000000T0000Z-190518T1130Z/
Tom Green TX-
615 AM CDT Sat May 18 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR
NORTHEASTERN TOM GREEN COUNTY...
At 614 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Veribest, or 8 miles northeast of
San Angelo, moving northeast at 15 mph.
HAZARD...Tornado
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Tom Green County.
#
#
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3151 10036 3156 10040 3160 10037 3153 10032
TIME...MOT...LOC 1114Z 233DEG 11KT 3154 10036
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
SK952
WWUS54 KSJT 181122
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
622 AM CDT Sat May 18 2019
TXC451-181130-
/O.EXP.KSJT.TO.W.0032.000000T0000Z-190518T1130Z/
Tom Green TX-
622 AM CDT Sat May 18 2019
...THE TORNADO WARNING FOR NORTHEASTERN TOM GREEN COUNTY WILL EXPIRE
AT 630 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.
LAT...LON 3151 10036 3156 10040 3160 10037 3153 10032
TIME...MOT...LOC 1120Z 242DEG 20KT 3155 10033
$$
SKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 3:41 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 18, 3:41 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 341 AM CDT Sat May 18 2019 .SHORT TERM... (Today and Tonight) Somewhat disorganized clusters of thunderstorms are affecting areas north of Interstate 10 early this morning. These storms, with some embedded severe weather in the form of hail up to golf ball size, and wind gusts of 60+ mph will continue moving east across the rest of the area through the morning hours either as these clusters, or as a merging segmented line of storms. Expect the activity to move east and out of the area during the afternoon hours. Skies should clear from west to east behind the thunderstorms as well, allowing for some heating, with highs getting into the mid to upper 80s. Tonight, we should see a break from overnight low clouds, and lows will be somewhat cooler, dropping into the mid 50s to near 60. .LONG TERM... (Sunday through next Friday) Sunday is still expected to be quiet with dry in place in the lower levels, and zonal flow aloft. The one concern for Sunday will be warmer temperatures. Highs could be as hot as mid 90s, which would be warmer than the area has seen in some time. The next upper level system quickly moves into the Intermountain West Sunday night into Monday, putting west Texas back under active southwest flow. The upper level low is expected to move from the Great Basin area Sunday night, east into Colorado by Tuesday morning, then pivot, and move north through the middle of the week. Low level moisture will quickly return to the area Sunday night, and we could even see some isolated to scattered showers and storms as early as Sunday night, mainly west of a Throckmorton/Abilene/San Angelo line. Better chances move into the area Monday and Monday night as active southwest flow moves over the area and height falls increase instability. The GFS and ECMWF are in fairly good agreement with the timing of the main upper level trough axis moving through the area Monday night into Tuesdaymorning, resulting the best chance for widespread thunderstorm coverage coming Monday night. Much like today, expect thunderstorms to move out of the area during the day Tuesday. Wednesday through the end of the week, models keep us under southwest flow between ridging to the east, and western troughing. Will keep slight chance PoPs in at times, mainly for western areas, and temperatures will average near or slightly warmer than normal for this time of the year. && .PRELIMINARY POINT TEMPS/POPS... Abilene 84 56 86 69 / 60 0 0 10 San Angelo 86 56 90 68 / 50 0 0 10 Junction 86 59 90 69 / 60 0 5 10 Brownwood 83 56 87 67 / 70 0 0 10 Sweetwater 83 56 86 68 / 40 0 0 20 Ozona 84 55 87 68 / 40 0 0 10 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && 20
Hazardous weather outlook, May 18, 4:07 AM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 407 AM CDT Sat May 18 2019 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-190915- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 407 AM CDT Sat May 18 2019 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...Today and Tonight Strong to severe thunderstorms will affect areas mainly north of Interstate 10 through early afternoon today. Large hail, damaging wind gusts, isolated tornadoes, and locally heavy rainfall leading to flash flooding will all be possible with these storms. In addition, deadly cloud to ground lightning will be possible with all these storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong to severe thunderstorms will be possible Monday afternoon into Monday night. The main hazards will be large hail, damaging winds, and deadly cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Local storm report, May 18, 2:40 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
240 AM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 AM TSTM WND DMG 12 N ELDORADO 31.03N 100.60W
05/18/2019 SCHLEICHER TX LAW ENFORCEMENT
THE SCHLEICHER COUNTY SHERIFF OFFICE
REPORTED A ROOF BLOWN OFF OF A RESIDENCE 12
MILES NORTH OF ELDORADO, ON COUNTY ROAD 431.
&&Local storm report, May 18, 3:12 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
312 AM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 AM TSTM WND DMG 12 SSW CHRISTOVAL 31.04N 100.59W
05/18/2019 SCHLEICHER TX TRAINED SPOTTER
THUNDERSTORM WIND DAMAGE TO A RESIDENCE 12
MILES NORTH OF ELDORADO, IN NORTHERN
SCHLEICHER COUNTY. LARGE LIVE OAK TREES WERE
BLOWN OVER, A WINDOW WAS BLOWN OUT OF A
HOUSE, AND A GARAGE DOOR WAS DAMAGED.
&&Special weather statement, May 18, 3:23 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service San Angelo TX
323 AM CDT Sat May 18 2019
TXZ054-064>066-127-180915-
Runnels TX-Nolan TX-Coke TX-Taylor TX-Sterling TX-
323 AM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COKE...NORTHEASTERN
STERLING...SOUTHEASTERN NOLAN...SOUTHWESTERN TAYLOR AND NORTHWESTERN
RUNNELS COUNTIES UNTIL 415 AM CDT...
At 323 AM CDT, Doppler radar was tracking a strong thunderstorm near
Silver, or 18 miles northeast of Sterling City, moving northeast at
40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Sanco around 335 AM CDT.
Maryneal around 350 AM CDT.
Blackwell around 355 AM CDT.
Nolan around 405 AM CDT.
Other locations impacted by this storm include Drasco, Pumphrey,
Shep, The Intersection Of Highway 158 And Ranch Road 2059, Wilmeth,
The Intersection Of Highway 70 And Ranch Road 53 and Oak Creek
Reservoir.
A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.
LAT...LON 3198 9992 3182 10086 3205 10094 3209 10087
3208 10067 3221 10066 3246 10022
TIME...MOT...LOC 0823Z 242DEG 44KT 3202 10076Special weather statement, May 18, 4:04 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service San Angelo TX
404 AM CDT Sat May 18 2019
TXZ049-054-065-181000-
Fisher TX-Nolan TX-Coke TX-
404 AM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...NOLAN AND
FISHER COUNTIES UNTIL 500 AM CDT...
At 403 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Silver, or 18 miles southeast of Colorado City,
moving northeast at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This strong thunderstorm will be near...
Champion around 425 AM CDT.
Roscoe around 440 AM CDT.
Sweetwater around 455 AM CDT.
Longworth around 500 AM CDT.
Additional strong thunderstorms will affect areas from northern
Nolan County northward into Fisher County over the next hour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.
LAT...LON 3296 10014 3211 10015 3208 10018 3208 10024
3204 10024 3193 10036 3208 10080 3209 10066
3296 10065
TIME...MOT...LOC 0903Z 217DEG 31KT 3217 10070
snSpecial weather statement, May 18, 5:00 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service San Angelo TX
500 AM CDT Sat May 18 2019
TXZ071-072-181100-
Irion TX-Tom Green TX-
500 AM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOM GREEN AND
NORTHEASTERN IRION COUNTIES UNTIL 600 AM CDT...
At 459 AM CDT, Doppler radar was tracking a strong thunderstorm over
Tankersley, or 11 miles northeast of Mertzon, moving east at 20 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This strong thunderstorm will be near...
Twin Buttes Reservoir around 515 AM CDT.
Lake Nasworthy and San Angelo State Park around 525 AM CDT.
O.C. Fisher Reservoir around 530 AM CDT.
San Angelo around 540 AM CDT.
Goodfellow Air Force Base around 545 AM CDT.
Wall around 555 AM CDT.
Veribest around 600 AM CDT.
Other locations impacted by this storm include Harriet and Us-
67 Near The Irion-Tom Green County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.
LAT...LON 3154 10078 3162 10025 3162 10023 3158 10023
3158 10011 3132 10011 3122 10091
TIME...MOT...LOC 0959Z 250DEG 19KT 3136 10066
snSpecial weather statement, May 18, 5:07 AM CDT, 32 minutes before
Special Weather Statement National Weather Service San Angelo TX 507 AM CDT Sat May 18 2019 TXZ049-054-113-127-181100- Fisher TX-Nolan TX-Jones TX-Taylor TX- 507 AM CDT Sat May 18 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JONES...EASTERN NOLAN... SOUTHEASTERN FISHER AND TAYLOR COUNTIES UNTIL 600 AM CDT... At 506 AM CDT, Doppler radar was tracking a strong thunderstorm near Coronados Camp, or 19 miles southwest of Abilene, moving northeast at 30 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. This strong thunderstorm will be near... Buffalo Gap and View around 525 AM CDT. Dyess Afb and Caps around 530 AM CDT. Wylie and Tye around 535 AM CDT. Abilene and Hamby around 600 AM CDT. Other locations impacted by this storm include Funston, Impact, Lake Abilene, Camp Tonkawa, Shep, Lake Fort Phantom Hill, Lake Sweetwater, The Intersection Of Us-180 And Farm Road 600, Ovalo and Hodges. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 1000 AM CDT for west central Texas. LAT...LON 3292 9962 3221 9963 3209 10017 3247 10040 TIME...MOT...LOC 1006Z 233DEG 25KT 3232 10004 sn
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:05 PM CDT | Tornado Warning | SJT | Crockett | 40 min |
| May 17, 7:42 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 48 min |
| May 17, 8:24 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 51 min |
| May 17, 9:11 PM CDT | Special Weather Statement | SJT | Crockett | 49 min |
| May 17, 10:46 PM CDT | Special Weather Statement | SJT | Crockett | 44 min |
| May 17, 11:08 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher | 37 min |
| May 17, 11:40 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 50 min |
| May 18, 12:29 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 46 min |
| May 18, 12:46 AM CDT | Tornado Warning | SJT | Schleicher | 29 min |
| May 18, 1:09 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher | 66 min |
| May 18, 1:31 AM CDT | Special Weather Statement | SJT | Sterling | 44 min |
| May 18, 2:04 AM CDT | Special Weather Statement | SJT | Tom Green | 41 min |
| May 18, 2:10 AM CDT | Areal Flood Advisory | SJT | Schleicher, Tom Green | 50 min |
| May 18, 2:37 AM CDT | Special Weather Statement | SJT | Coke, Sterling | 38 min |
| May 18, 3:23 AM CDT | Special Weather Statement | SJT | Coke, Nolan | 52 min |
| May 18, 3:46 AM CDT | Areal Flood Advisory | SJT | Irion | 59 min |
| May 18, 3:57 AM CDT | Severe Thunderstorm Warning | SJT | Irion | 48 min |
| May 18, 4:04 AM CDT | Special Weather Statement | SJT | Fisher, Nolan | 56 min |
| May 18, 4:49 AM CDT | Tornado Warning | SJT | Irion, Tom Green | 26 min |
| May 18, 5:00 AM CDT | Special Weather Statement | SJT | Tom Green | 60 min |
| May 18, 5:07 AM CDT | Special Weather Statement | SJT | Jones, Taylor | 53 min |
| May 18, 5:08 AM CDT | Tornado Warning | SJT | Tom Green | 22 min |
| May 18, 5:15 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 45 min |
| May 18, 5:21 AM CDT | Tornado Warning | SJT | Tom Green | 24 min |
| May 18, 5:40 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 65 min |
| May 18, 5:45 AM CDT | Tornado Warning | SJT | Jones, Taylor | 45 min |
| May 18, 5:48 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 57 min |
| May 18, 5:58 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 62 min |
| May 18, 6:08 AM CDT | Areal Flood Advisory | SJT | Irion, Runnels, Tom Green | 112 min |
| May 18, 6:15 AM CDT | Tornado Warning | SJT | Jones, Shackelford | 30 min |
| May 18, 6:36 AM CDT | Severe Thunderstorm Warning | SJT | Coke | 39 min |
| May 18, 6:38 AM CDT | Special Weather Statement | SJT | Jones | 67 min |
| May 18, 6:42 AM CDT | Special Weather Statement | SJT | Shackelford | 63 min |
| May 18, 6:42 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Concho, Runnels, Tom Green | 63 min |
| May 18, 6:44 AM CDT | Special Weather Statement | SJT | Haskell | 31 min |
| May 18, 6:55 AM CDT | Special Weather Statement | SJT | Nolan, Sterling | 50 min |
| May 18, 6:55 AM CDT | Tornado Warning | SJT | Concho, Runnels | 35 min |
| May 18, 7:05 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 55 min |
| May 18, 7:06 AM CDT | Tornado Warning | SJT | Runnels | 24 min |
| May 18, 7:10 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 65 min |
| May 18, 7:19 AM CDT | Tornado Warning | SJT | Runnels | 41 min |
| May 18, 7:24 AM CDT | Special Weather Statement | SJT | Coke | 51 min |
| May 18, 7:38 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 67 min |
| May 18, 7:45 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 45 min |
| May 18, 7:49 AM CDT | Tornado Warning | SJT | Coleman, Runnels | 25 min |
| May 18, 7:57 AM CDT | Special Weather Statement | SJT | Shackelford, Throckmorton | 48 min |
| May 18, 8:09 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 51 min |
| May 18, 8:13 AM CDT | Special Weather Statement | SJT | Tom Green | 62 min |
| May 18, 8:25 AM CDT | Special Weather Statement | SJT | Shackelford, Throckmorton | 65 min |
| May 18, 8:25 AM CDT | Tornado Warning | SJT | Coleman | 35 min |
| May 18, 8:33 AM CDT | Flash Flood Warning | SJT | Tom Green | 117 min |
| May 18, 8:34 AM CDT | Tornado Warning | SJT | Coleman | 26 min |
| May 18, 8:40 AM CDT | Flash Flood Warning | SJT | Runnels | 3 hr |
| May 18, 8:52 AM CDT | Tornado Warning | SJT | Callahan | 23 min |
| May 18, 8:55 AM CDT | Special Weather Statement | SJT | Runnels | 50 min |
| May 18, 9:03 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 57 min |
| May 18, 9:19 AM CDT | Special Weather Statement | SJT | Concho | 26 min |
| May 18, 9:24 AM CDT | Severe Thunderstorm Warning | SJT | Brown | 66 min |
| May 18, 9:47 AM CDT | Flash Flood Warning | SJT | Brown, Callahan, Coleman, Runnels | 3 hr |
| May 18, 9:55 AM CDT | Special Weather Statement | SJT | Concho | 35 min |
| May 18, 9:57 AM CDT | Severe Thunderstorm Warning | SJT | Coleman | 48 min |
| May 18, 10:36 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 39 min |
| May 18, 11:10 AM CDT | Special Weather Statement | SJT | Menard | 50 min |
| May 18, 11:18 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 42 min |
| May 18, 11:36 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 39 min |
| May 18, 11:44 AM CDT | Areal Flood Advisory | SJT | Brown, Coleman | 3 hr |
| May 18, 12:14 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 46 min |
| May 18, 12:33 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 42 min |
| May 18, 1:07 PM CDT | Special Weather Statement | SJT | San Saba | 38 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.